C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 20CM SHORT-TERM, DUAL-LUMEN; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, in the process of using the catheter, it was difficult to withdraw the needle.No other information was provided.It was reported this occurred with two devices.This report addresses the first device.